New Mexico, 2025Flash Flooding and Hail in New Mexico, June 7 to 11, 2025
June 7 to 11, 2025 · NWS ABQ · 28 events in 11 counties and zones
Daytime heating combined with higher moisture east of a dryline and upper level northwest flow across the northern and central Rockies and Great Plains resulted in the development of severe storms with large hail across Colfax, Union and far northeast Harding Counties during the late afternoon and evening hours before exiting into West Texas after midnight. S.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $12,000
- Crop damage
- $3,000
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Daytime heating combined with higher moisture east of a dryline and upper level northwest flow across the northern and central Rockies and Great Plains resulted in the development of severe storms with large hail across Colfax, Union and far northeast Harding Counties during the late afternoon and evening hours before exiting into West Texas after midnight. A more potent shortwave at the base of an upper low over the central U.S. and Canadian border moved across the central and southern Great Plains on June 8th resulting in the development of strong to severe storms across northeast and east central NM during the mid afternoon and evening hours until exiting into Texas at around sunset. Finally, a 61 mph wind gust was observed at Raton Crews Airport during the evening hours of June 11th due to a nearby thunderstorm.
These storms pushed a backdoor front and higher moisture south and west across eastern and central NM resulting in the development of another round of strong to severe storms across these parts of the state during the afternoon hours of June 9th. Storms organized into a convective line across eastern New Mexico during the evening hours producing damaging wind gusts of 60 to 70 mph across parts of the east central plains. This complex of storms exited into Texas just before midnight. Daytime heating combined with an upper level disturbance moving into southern New Mexico resulted in the development of some strong thunderstorms across the higher terrain. Thunderstorms across the Sacramento Mountains dropped heavy rainfall in a short period of time on the South Fork and Salt burn scars around Ruidoso resulting in some flash flooding and debris flows in the Upper Canyon area just west of downtown Ruidoso. These storms combined into a larger complex of storms over Chaves County before exiting into West Texas during the early evening hours.
Key Impacts: Hail, Severe Thunderstorm Wind Gust, Flash Flooding, Debris Flow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 7, 2:00 PM MST, 1 hour 32 minutes earlier. Its key messages:
- Updated at 300 PM MDT Sat Jun 7 2025
- A few severe storms may produce large hail and damaging wind gusts in northeast New Mexico today, and all of eastern NM Sunday.
- Showers and storms will expand to central and some western areas of the state Monday through Wednesday of next week. Localized heavy rainfall will increase the risk of flash flooding, particularly over recent burn scars and in urban areas. A risk for severe storms will continue mainly across portions of eastern NM as well.
Area forecast discussion, Jun 7, 2:00 PM MST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
300 PM MDT Sat Jun 7 2025
...New SHORT TERM, LONG TERM, FIRE WEATHER...
.KEY MESSAGES...
Updated at 300 PM MDT Sat Jun 7 2025
- A few severe storms may produce large hail and damaging wind
gusts in northeast New Mexico today, and all of eastern NM
Sunday.
- Showers and storms will expand to central and some western areas
of the state Monday through Wednesday of next week. Localized
heavy rainfall will increase the risk of flash flooding,
particularly over recent burn scars and in urban areas. A risk
for severe storms will continue mainly across portions of
eastern NM as well.
&&
.SHORT TERM...
(This evening through Sunday night)
Issued at 300 PM MDT Sat Jun 7 2025
Through the evening, a few thunderstorms will continue to develop
across far northeast NM in the vicinity of a weak boundary. Storms
will continue to form over the Raton Ridge before sliding east-
southeastward where slightly better shear (effective bulk shear
near 40kt) and higher instability (~1000-1500J/kg MLCAPE) exists.
A few supercells are expected in Colfax and Union County before
exiting into the OK and TX Panhandles. Large hail and damaging
winds are the main concerns with any storm that becomes organized.
Elsewhere, quiet conditions will be the rule through the evening.
Much like the last few nights, low clouds and patchy fog may
develop across eastern NM once again after 3am or so.
Apart from the low clouds, Sunday should be quiet through early
afternoon with quasi-zonal flow aloft. However, a backdoor cold
front is poised to enter northeast NM during the mid afternoon
hours. Storms that develop along the front will aid in pushing
the front/outflow boundary further south and west through the
evening hours. 30-40kts of 0-6km bulk shear and CAPE values up to
1500 J/kg will be sufficient for another round of severe storms
with large hail and damaging winds. One point of concern is how
widespread storms will be across eastern NM through the evening.
Latest models keep storms focused across the northeast quarter of
the state as well as right near the TX border, with little to no
activity outside of that area. Thus, confidence is low that areas
outside of northeast/far eastern NM will see severe weather and
wouldn't be surprised to see later SPC outlooks to reflect this if
trends continue.
The front will push through the gaps of the Central Mountain
Chain by early Monday morning. East winds of 20 to 25 mph with
gusts near 35 mph are expected at ABQ. Low level moisture will
also be ushered westward behind the boundary, setting the stage
for a more active Monday.
&&
.LONG TERM...
(Monday through Friday)
Issued at 300 PM MDT Sat Jun 7 2025
An approaching storm system combined with increased low level
moisture will allow showers and thunderstorms to develop across
the high terrain Monday afternoon. Locally heavy rainfall is
likely, which may pose a risk for flash flooding on the Hermits
Peak Calf Canyon burn scar. The main question for Monday is how
storms will track through the evening. Though storm motion will
generally be toward the east and southeast, outflow boundary
collisions may dictate storm propagation even more. The GFS and EC
both show a cluster of storms developing across northeast and east
central NM as they move off the high terrain and the cluster will
then continue to slide southeastward, producing gusty winds, heavy
rainfall and potentially some hail as well. However, the NAM and
CMC suggest outflows will keep most of the precipitation across
central NM - perhaps even impacting the Santa Fe and ABQ metro
areas.
Complicating matters will likely be the development of an MCV
from Monday evenings convection. This MCV may keep at least a few
showers and thunderstorms going through Monday night into Tuesday
morning. Widespread low clouds are also likely Monday night.
Nonetheless, by mid afternoon Tuesday, thunderstorms are expected
to once again erupt over the high terrain, with more storms
focused further south. Heavy rainfall and flash flooding will be a
concern both across HPCC as well as the burn scars surrounding
Ruidoso. Storms should generally move toward the southeast once
again as the main upper level trough crosses the area, though any
remnant MCV could throw a wrench into that.
Moisture will linger on Wednesday, with storms across the high
terrain once again. Flooding potential will depend on how much
precipitation burn scars and/or urban areas received on Mon/Tue.
Drier air moves in from the west on Thursday and Friday, with
storm coverage tapering off from west to east.
&&
.AVIATION...
(18Z TAFS)
Issued at 1108 AM MDT Sat Jun 7 2025
SCT-BKN MVFR clouds are slowly eroding across east central NM late
this morning. Storm coverage will decrease this afternoon in
comparison to previous days. Main concern exists across far
northeast NM where a storm or two may become severe with large
hail and damaging wind gusts. TAF sites should not be affected.
There is a low to moderate chance of MVFR cigs returning early
Sunday morning across eastern NM, to include at KTCC.
&&
.FIRE WEATHER...
Issued at 300 PM MDT Sat Jun 7 2025
Very low RH will persist across the West Central Basin and Range
(Zone 109) and the lower Rio Grande Valley (southern portions of
zone 106) for the remainder of today and again Sunday. Several
hours of single digit RH is likely. A backdoor cold front on
Sunday will press south and west, increasing low level moisture as
far west as the Continental Divide by Monday morning. Widespread
showers and thunderstorms are expected Monday and Tuesday, and to
a lesser extent Wednesday, with locally heavy rainfall possible.
Some storms will also contain large hail and damaging wind gusts,
particularly across eastern NM. Drier air will move in from the
west starting Thursday, limiting convection.
&&
.PRELIMINARY POINT TEMPS/POPS...
Farmington...................... 53 90 55 88 / 0 0 0 10
Dulce........................... 43 83 44 82 / 0 10 0 40
Cuba............................ 51 84 51 82 / 0 0 0 40
Gallup.......................... 42 87 46 86 / 0 5 0 10
El Morro........................ 47 83 50 82 / 0 0 0 20
Grants.......................... 45 87 49 83 / 0 5 0 30
Quemado......................... 49 87 52 85 / 0 0 0 20
Magdalena....................... 56 89 57 83 / 0 0 0 40
Datil........................... 50 87 51 83 / 0 0 0 30
Reserve......................... 48 92 49 92 / 0 0 0 5
Glenwood........................ 52 95 54 96 / 0 0 0 5
Chama........................... 43 77 44 75 / 0 10 5 60
Los Alamos...................... 58 82 56 76 / 0 5 5 60
Pecos........................... 53 83 51 75 / 0 5 10 70
Cerro/Questa.................... 48 79 48 75 / 0 20 10 80
Red River....................... 38 70 40 65 / 0 20 20 80
Angel Fire...................... 33 75 35 68 / 0 20 20 80
Taos............................ 44 83 47 78 / 0 10 10 70
Mora............................ 47 80 47 71 / 0 20 20 80
Espanola........................ 54 89 55 84 / 0 0 0 50
Santa Fe........................ 56 84 55 80 / 0 5 5 60
Santa Fe Airport................ 53 89 54 83 / 0 0 5 50
Albuquerque Foothills........... 63 91 62 86 / 0 0 5 40
Albuquerque Heights............. 62 93 64 87 / 0 0 5 30
Albuquerque Valley.............. 60 94 61 88 / 0 0 5 30
Albuquerque West Mesa........... 62 93 62 87 / 0 0 5 30
Belen........................... 58 95 59 91 / 0 0 0 20
Bernalillo...................... 59 94 61 89 / 0 0 5 30
Bosque Farms.................... 57 94 58 90 / 0 0 5 30
Corrales........................ 60 94 61 89 / 0 0 5 30
Los Lunas....................... 58 94 59 90 / 0 0 0 20
Placitas........................ 60 89 61 85 / 0 0 5 40
Rio Rancho...................... 61 92 61 89 / 0 0 5 30
Socorro......................... 63 98 63 92 / 0 0 0 20
Sandia Park/Cedar Crest......... 57 86 54 80 / 0 0 5 40
Tijeras......................... 58 87 57 83 / 0 0 5 40
Edgewood........................ 52 86 53 80 / 0 0 5 50
Moriarty/Estancia............... 46 88 51 81 / 0 0 5 50
Clines Corners.................. 52 83 52 74 / 0 5 10 50
Mountainair..................... 53 88 53 81 / 0 0 10 40
Gran Quivira.................... 53 89 53 81 / 0 0 10 40
Carrizozo....................... 60 93 58 87 / 0 0 5 30
Ruidoso......................... 57 87 52 75 / 0 0 5 50
Capulin......................... 49 79 49 69 / 20 30 40 70
Raton........................... 48 83 49 76 / 10 30 30 70
Springer........................ 48 86 52 75 / 5 20 20 70
Las Vegas....................... 49 84 50 72 / 0 10 20 70
Clayton......................... 57 84 55 76 / 30 30 40 30
Roy............................. 53 85 54 74 / 5 20 20 60
Conchas......................... 59 92 59 77 / 0 20 20 50
Santa Rosa...................... 57 91 58 77 / 0 10 20 50
Tucumcari....................... 59 90 58 78 / 5 20 30 30
Clovis.......................... 63 93 59 76 / 5 20 30 30
Portales........................ 63 95 59 78 / 0 10 20 30
Fort Sumner..................... 61 94 59 80 / 0 10 20 40
Roswell......................... 65 102 65 85 / 0 0 5 20
Picacho......................... 60 97 58 84 / 0 5 5 40
Elk............................. 58 95 55 85 / 0 0 5 30
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...34
LONG TERM....34
AVIATION...34
In the hours before
Special weather statement, Jun 7, 2:56 PM MST, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
356 PM MDT Sat Jun 7 2025
NMZ227-230-072245-
Union County NM-Johnson and Bartlett Mesas Including Raton Pass
NM-
356 PM MDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN UNION COUNTY UNTIL
445 PM MDT...
At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Des Moines, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Grenville and Mount Dora.
This includes Highway 64 near Mile Marker 384...and
between Mile Markers 388 and 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3661 10390 3675 10386 3666 10337 3641 10352
TIME...MOT...LOC 2156Z 294DEG 18KT 3664 10376
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH
25/24
Special weather statement, Jun 7, 3:13 PM MST, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT Sat Jun 7 2025
NMZ230-072300-
Union County NM-
413 PM MDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN UNION COUNTY UNTIL
5 PM MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Grenville, or 20 miles east of Des Moines, moving
east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of Northeastern Union County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3674 10355 3685 10357 3697 10307 3669 10308
TIME...MOT...LOC 2213Z 269DEG 24KT 3680 10348
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH
25/24
Event by event
19 hail, 5 thunderstorm wind, 4 flash flood. Local standard time, as filed.
Hail, Union
- When
- June 7, 3:32 PM MST to 3:42 PM MST
- Where
- Union County, 6.6 mi SSW of Grenville
- Measured
- 1.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 36.500, -103.650
A storm chaser shared a video of estimated ping pong ball size hail along NM 453 just south of U.S. 64/87.
Hail, Union
- When
- June 7, 4:51 PM MST to 5:06 PM MST
- Where
- Union County, 3.62 mi WSW of Sedan
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.130, -103.190
A broadcast meteorologist reported half dollar to golf ball size hail along NM 402 near Sedan.
Hail, Union
- When
- June 7, 5:16 PM MST to 5:23 PM MST
- Where
- Union County, 6.22 mi SW of Sedan
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.080, -103.200
Ping pong to golf ball size hail was observed along NM 402 southwest of Sedan from a severe thunderstorm.
Hail, Union
- When
- June 7, 5:32 PM MST to 5:45 PM MST
- Where
- Union County, 0.56 mi W of Pasamonte
- Measured
- 2.5 in hail
- Property damage
- $2,000
- Reported by
- COOP Observer
- Coordinates
- 36.300, -103.740
The COOP observer at Pasamonte Ranch observed golf ball to tennis ball size hail from a supercell thunderstorm. The large hail damaged the COOP observer weather station instruments.
Hail, Union
- When
- June 7, 5:32 PM MST to 5:42 PM MST
- Where
- Union County, 3.94 mi ENE of Hayden
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.000, -103.210
Penny to golf ball size hail was reported along NM 402 near Hayden from a severe thunderstorm.
Hail, Harding
- When
- June 7, 6:15 PM MST to 6:23 PM MST
- Where
- Harding County, 14.51 mi ENE of Bueyeros
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 36.060, -103.440
Hen egg size hail was observed in far northeast Harding County from a supercell thunderstorm.
Hail, Union
- When
- June 7, 6:29 PM MST to 6:33 PM MST
- Where
- Union County, 2.67 mi NW of Hayden
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.000, -103.300
Penny size hail was observed along NM 102 north of Hayden.
Hail, Union
- When
- June 7, 6:58 PM MST to 7:20 PM MST
- Where
- Union County, 6.24 mi S of Amistad
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.830, -103.160
A trained spotter observed nickel size hail along NM 402 south of Amistad in far southeast Union County.
Hail, Union
- When
- June 8, 3:54 PM MST to 4:12 PM MST
- Where
- Union County, 4.84 mi N of Gladstone
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.370, -103.970
A trained spotter reported quarter size hail from a severe thunderstorm on his ranch several miles north of U.S. 56/412 in far western Union County.
Flash Flood, Union
- When
- June 8, 4:24 PM MST to 6:30 PM MST
- Where
- Union County, 6.48 mi WSW of Sofia to 6.14 mi N of Gladstone
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.408, -103.924
Trained spotter reported 4 to 6 inches of rushing water over his driveway on his ranch property several miles north of U.S. 56/412 in far western Union County.
Thunderstorm Wind, Curry
- When
- June 8, 5:27 PM MST to 5:32 PM MST
- Where
- Curry County, 0.69 mi S of (Cvs)cannon Afb
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 34.370, -103.320
The AWOS station at Cannon AFB measured a wind gust of 59 mph from nearby thunderstorms.
Hail, San Miguel
- When
- June 8, 7:32 PM MST to 7:44 PM MST
- Where
- San Miguel County, 12.67 mi ENE of Bell Ranch
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.570, -103.880
A trained spotter in far eastern San Miguel County observed dime to ping pong ball size hail from a severe thunderstorm. The hail resulted in some minor dents to the spotter's vehicle.
Hail, Bernalillo
- When
- June 9, 2:45 PM MST to 3:05 PM MST
- Where
- Bernalillo County, 3.4 mi E of Escabosa
- Measured
- 2.75 in hail
- Property damage
- $5,000
- Crop damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 34.930, -106.230
A trained spotter reported golf ball to baseball size hail from a severe thunderstorm. The hail resulted in tree, house and automobile damage.
Hail, Torrance
- When
- June 9, 2:58 PM MST to 3:20 PM MST
- Where
- Torrance County, 8.52 mi W of Moriarty
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- CoCoRaHS
- Coordinates
- 34.990, -106.200
A CoCoRaHS observer reported golf ball size hail from a severe thunderstorm shattering the rain gauge and causing house and vehicle damage.
Hail, Torrance
- When
- June 9, 3:00 PM MST to 3:15 PM MST
- Where
- Torrance County, 6.26 mi W of Moriarty
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.990, -106.160
Quarter to half dollar sized hail was observed a few miles south of I-40 at Edgewood from a severe thunderstorm.
Hail, Bernalillo
- When
- June 9, 3:20 PM MST to 3:35 PM MST
- Where
- Bernalillo County, 2.36 mi ENE of Sandia Park
- Measured
- 1.25 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 35.180, -106.330
Several observers in Sandia Park observed hail ranging from 1/2 inch to half dollar size in Sandia Park along NM 14 from a severe thunderstorm.
Hail, Torrance
- When
- June 9, 3:28 PM MST to 3:37 PM MST
- Where
- Torrance County, 0.69 mi N of Moriarty
- Measured
- 2.5 in hail
- Reported by
- Newspaper
- Coordinates
- 35.010, -106.050
Hail as large as tennis ball size was observed in Moriarty from a severe thunderstorm.
Hail, Bernalillo
- When
- June 9, 3:30 PM MST to 3:45 PM MST
- Where
- Bernalillo County, 4.97 mi ESE of Sandia Park
- Measured
- 0.88 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 35.140, -106.290
CoCoRaHS observers a few miles north of I-40 at Sedillo observed dime to nickel size hail from a strong to severe thunderstorm.
Hail, Bernalillo
- When
- June 9, 3:45 PM MST to 3:51 PM MST
- Where
- Bernalillo County, 4.97 mi ESE of Cedar Crest
- Measured
- 0.88 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.080, -106.290
A NWS employee in Sedillo just south of I-40 observed hail as large as nickel size from a strong to severe thunderstorm.
Flash Flood, Torrance
- When
- June 9, 4:25 PM MST to 6:30 PM MST
- Where
- Torrance County, 12.46 mi NNW of Derramadero to 11.6 mi N of Derramadero
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.004, -105.389
Large accumulations of hail and rainfall overflowed drainages and flooded parts of the interstate and the nearby service roads along I-40 at Bowlins Flying C Ranch.
Flash Flood, Guadalupe
- When
- June 9, 4:30 PM MST to 7:00 PM MST
- Where
- Guadalupe County, 9.38 mi NW of San Ignacio to 6.92 mi NE of Pintada
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.021, -105.036
Large accumulations of hail covering areas along I-40 combined with heavy rainfall resulted in rushing water over the roadways and drainages to overflow their banks.
Hail, Guadalupe
- When
- June 9, 4:50 PM MST to 5:15 PM MST
- Where
- Guadalupe County, Newkirk
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.070, -104.270
A trained spotter reported quarter size hail along I-40 near Newkirk. Heavy hail accumulations ended up covering the interstate and impacting travel.
Thunderstorm Wind, Quay
- When
- June 9, 5:55 PM MST to 6:25 PM MST
- Where
- Quay County, 0.57 mi W of House
- Measured
- 56 kt (64 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 34.650, -103.910
Trained spotter in House in southern Quay County reported an estimated wind gust of 65 mph and small broken tree limbs and branches from a cluster of severe thunderstorms.
Thunderstorm Wind, Quay
- When
- June 9, 6:00 PM MST to 6:30 PM MST
- Where
- Quay County, 3.41 mi E of House
- Measured
- 56 kt (64 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 34.650, -103.840
A trained spotter just east of House in Quay County reported broken tree branches of about 5 inches in diameter around her house caused by damaging wind gusts from a cluster of severe thunderstorms.
Thunderstorm Wind, De Baca
- When
- June 9, 6:12 PM MST to 6:35 PM MST
- Where
- De Baca County, Taiban
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.440, -104.010
A trained spotter in Taiban along U.S. 60 reported estimated wind gusts of 60 mph from a cluster of severe thunderstorms.
Flash Flood, Lincoln
- When
- June 10, 10:37 AM MST to 1:30 PM MST
- Where
- Lincoln County, 0.31 mi NNW of Ruidoso to 0.81 mi NNE of Ruidoso
- Cause
- Heavy Rain / Burn Area
- Reported by
- Emergency Manager
- Coordinates
- 33.334, -105.682
Heavy rain from thunderstorms over the South Fork and Blue 2 burn scar resulted in flash flooding and debris flows of 6 to 8 inches on North Loop, Main Road, and Brady Canyon Road in the Upper Canyon area just west of downtown Ruidoso. Some flowing water and debris flow was also observed on Ski Run Road and Highway 48 near the Alto Reservoir.
Hail, Colfax
- When
- June 10, 2:02 PM MST to 2:08 PM MST
- Where
- Colfax County, 0.56 mi W of Eagle Nest
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.550, -105.270
Penny size hail was observed in Eagle Nest from a strong thunderstorm.
Thunderstorm Wind, Colfax
- When
- June 11, 6:35 PM MST to 6:40 PM MST
- Where
- Colfax County, Raton Crews Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.730, -104.500
The ASOS at Raton Crew Airport observed a peak gust of 61 mph from a nearby thunderstorm.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 7 to 9, 20251 death · 1 injured · $1.0 million · EF1 · 51 events
- Damaging Winds in Alabama, June 7, 2025$589,000 · 56 kt wind · 152 events
- Damaging Winds in Georgia, June 7, 20251 injured · $417,000 · 78 kt wind · 107 events
- Tornado and Damaging Winds in Mississippi, June 7 to 8, 2025$392,000 · EF1 · 38 events
- Flood and Hail in Texas, June 7 to 8, 2025$1.3 million · 2.5 in hail · 6 events
- Tornadoes and Damaging Winds in Oklahoma, June 7, 2025$262,000 · EF1 · 8 events
- Damaging Winds in Tennessee, June 7, 2025$555,000 · 78 kt wind · 9 events
- Tornado and Flood in Arkansas, June 7, 2025$69,000 · EF1 · 7 events
- Tornadoes and Hail in Missouri, June 7, 2025$25,000 · EF1 · 3 events
- Damaging Winds in South Carolina, June 7, 202561 kt wind · 44 events
- Damaging Winds in Georgia, June 7, 2025$57,000 · 55 kt wind · 7 events
- Flash Flood and Damaging Winds in Mississippi, June 7 to 8, 2025$56,000 · 52 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1251418, 1251419, 1251422, 1251420, 1251421, 1251423, 1251425, 1251424, 1251453, 1251454, 1251455, 1251504, 1252057, 1252061, 1252067, 1252073, 1252085, 1252079, 1252089, 1252117, 1252138, 1252159, 1252164, 1252171, 1252181, 1252277, 1252215, 1252928.